MAUDE Adverse Event Report: DEVILBISS HEALTHCARE IGO2; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE IGO2; GENERATOR, OXYGEN, PORTABLE
Model Number 125K
Medical Device Problem Codes Fire (1245); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Drive medical was notified of an incident involving an oxygen concentrator by a provider, who reported the device caught fire while the battery was being charged.The end user was not connected to the oxygen concentrator during the incident.The end user was not injured and did not seek medical attention.As part of its complaint review and evaluation process, drive medical will file an update if additional information becomes available.

Brand Name
IGO2
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key25364376
Report Number2515872-2026-00014
Device Sequence Number9847493
Product Code CAW
UDI-Device Identifier00885304022244
UDI-Public(01)00885304022244
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number125K
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown